Pacific Journal of Mathematics

A note on weak sequential convergence.

R. D. McWilliams

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 333-335.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036729

Mathematical Reviews number (MathSciNet)
MR0149233

Zentralblatt MATH identifier
0105.30801

Subjects
Primary: 46.10

Citation

McWilliams, R. D. A note on weak sequential convergence. Pacific J. Math. 12 (1962), no. 1, 333--335. https://projecteuclid.org/euclid.pjm/1103036729


Export citation

References

  • [1] S. Banach, Theorie des operations lineaires, Warsaw, 1932
  • [2] C. Goffman, Real functions, NewYork, Rinehart,1953.
  • [3] E. Hille andR. S. Phillips, Functional analysis and semigroups, Amer. Math. Soc. Colloquium Publications, 31, 1957.
  • [4] A. E. Taylor, Functional analysis, NewYork, Wiley, 1958.